RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 3, Pages 557–565 (Mi msb5582)  

Zur Theorie der Verbiegung der Rotationsflächen negativer Krümmung

W. Lukschin


Full text: PDF file (891 kB)

Bibliographic databases:
Received: 21.09.1936

Citation: W. Lukschin, “Zur Theorie der Verbiegung der Rotationsflächen negativer Krümmung”, Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937), 557–565

Citation in format AMSBIB
\Bibitem{Luk37}
\by W.~Lukschin
\paper Zur Theorie der Verbiegung der Rotationsfl\"achen negativer Kr\"ummung
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 3
\pages 557--565
\mathnet{http://mi.mathnet.ru/msb5582}
\zmath{https://zbmath.org/?q=an:0017.42102|63.0664.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5582
  • http://mi.mathnet.ru/eng/msb/v44/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:174
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020